# SDR DALA1163150928

- Difficulty date: November 13, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- Aircraft time: 61,526 hours, 46,821 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: C3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV A CRACK WAS FOUND ON C3 DOOR PAN AT FWD EDGE AND NR 4 BEAM INTERSECTION (UNDER DOOR STOP FITTING POSITION).  DOOR PAN WAS STOP DRILLED AND DOUBLER WAS INSTALLED IAW MD88 SRM 52-05 FIG 50.
